IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev MoNA Conf / Next MoNA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Mobile Multimedia Communications (MoMuC)
Chair Wataru Kameyama
Vice Chair Tomoyuki Ooya
Secretary Hideshi Murai, Eiji Kamioka
Assistant Ryoichi Shinkuma, Toshihiro Suzuki

Conference Date Thu, Sep 8, 2005 09:00 - 17:40
Fri, Sep 9, 2005 09:00 - 17:40
Topics Harmonization of mobile and broadcast (mobile broadcasting, mobile-broadcast integrated service, mobile broadcast terminal, mobile and broadcast content, multimedia distribution, digital broadcast technology) ITE放送技術研・コンシューマエレクトロニクス研と共催 
Conference Place Large conference room, 2nd floor, Keihanna Human Info-Communication Research Center, National Institute of Information and Communications Technology (NICT) 
Address 3-5 Hikaridai, Seika-cho, Soraku-gun, Kyoto, 619-0289 Japan
Transportation Guide *Taxi(10 min.) or Nara Kotsu bus Hikaridai loop line (10 min.), From JR Gakken-Toshi Line, Hosono Stn. or Kintetsu Kyoto Line, Shin-Hosono Stn. **Taxi (20 min.) or Nara Kotsu bus (Bus stop #2) bound for Keihanna Plaza (25 min.), From Kintetsu Nara Line, Gakuenmae Stn. (north exit)
http://www2.nict.go.jp/jt/a130/locaten.htm
Contact
Person
Hisashi Miyamori, Interactive Communication Media and Contents Group
0774-98-6873
Sponsors ITE

Thu, Sep 8 AM 
09:00 - 11:05
(1) 09:00-09:25 A Study of Services and an Interface Robot for the Ubiquitus-Home Hirotada Ueda (NICT)
(2) 09:25-09:50 Media Processing in Distributed and Cooperative Service Middleware "UKARI-Core" Tatsuya Yamazaki (NICT), Atsushi Sawada (Kyoto Univ./NICT), Toshiyasu Nakao (NEC), Masaki Yamauchi (OKI), Yosuke Tajika (Toshiba)
(3) 09:50-10:15 A Speech Translation System Using Mobile Devices and a Field Experiment Genichiro Kikui, Toshiyuki Takezawa, Masahide Mizushima, Yutaka Ashikari, Satoshi Nakamura, Yutaka Sasaki, Hisashi Kawai, Tohru Shimizu, Seiichi Yamamoto (ATR)
(4) 10:15-10:40 Adaptive control of digital terrestrial television broadcasting receiver for reduction of RF-front end power consumption Soo-hwan Kim, Minoru Okada, Heiichi Yamamoto (NAIST)
(5) 10:40-11:05 Study for Various Array Antenna assisted Doppler Spread Compensator with MRC Diversity of ISDB-T Receiver Young-Cheol Yu, Minoru Okada, Heiichi Yamamoto (NAIST)
  11:05-11:15 Break ( 10 min. )
Thu, Sep 8 PM 
11:15 - 12:05
(6) 11:15-11:40 undecided Koichiro Imamura, Kazuhiko Shibuya (NHK STRL)
(7) 11:40-12:05 undecided Yoshikazu Narikiyo, Kazunori Yokohata, Koichiro Imamura, Shibuya (NHK STRL)
  12:05-13:10 Lunch Break ( 65 min. )
Thu, Sep 8 PM 
13:10 - 14:00
(8) 13:10-14:00 [Invited Talk]
undecided
Haruo Hoshino (NHK STRL)
  14:00-14:10 Break ( 10 min. )
Thu, Sep 8 PM 
14:10 - 15:25
(9) 14:10-14:35 The diversity for controlling the antenna quality for the mobile receiver of ISDB-T Masashi Aoki, Minoru Okada, Heiichi Yamamoto (NAIST)
(10) 14:35-15:00 Diversity Receiving Technology of One Segment Digital Terrestrial Television Broadcasting Toshiya Iwasaki, Nobufumi Ueno, Yoshio Yuse, Masayuki Yoshinaga, Hiroshi Hama (SANYO Electric Co., Ltd.)
(11) 15:00-15:25 The digital terrestrial television broadcasting test bed
-- A study of propagation path models for mobile reception and cellular phone --
Hiroki Ohta (NICT)
  15:25-15:40 Break ( 15 min. )
Thu, Sep 8 PM 
15:40 - 16:30
(12) 15:40-16:30 [Invited Talk]
Abstract of Terrestrial 1 Segment Broadcasting by ISDB-T and its Services
Kiyoshi Tsukada, Nobumitsu Nagai (MBS)
  16:30-16:40 Break ( 10 min. )
Thu, Sep 8 PM 
16:40 - 17:40
  -  
Fri, Sep 9 AM 
09:00 - 10:15
(13) 09:00-09:25 undecided Fumio Maehara (Matsushita), itani (Kansai Guitar)
(14) 09:25-09:50 undecided Shigeru Sawada, , , Masashi Fujita, Norio Fujino, (Sanyo)
(15) 09:50-10:15 undecided Arisa Fujii, Satoshi Fujitsu, Kiyohiko Ishikawa (NHK STRL), Toshiro Yoshimura, Ganji Eto (NHK), Yuko Konnya, Tomokazu Yamada, Masahito Kawamori, Katsuhiko Kawazoe (NTT)
  10:15-10:25 Break ( 10 min. )
Fri, Sep 9 AM 
10:25 - 12:05
(16) 10:25-10:50 A content delivery method for efficient IP multicast transmission on a cellular phone network Toshiaki Uemukai, Kazunori Matsumoto, Fumiaki Sugaya (KDDI R&D Labs)
(17) 10:50-11:15 A New Way of Content Viewing Based on the Fusion of TV Programs and Web Content Hisashi Miyamori, Qiang Ma, Katsumi Tanaka (NICT)
(18) 11:15-12:05 [Invited Talk]
Digest Providing System for Professional Baseball Programs in Mobile Environment
Takako Hashimoto (RICOH)
  12:05-13:10 Lunch Break ( 65 min. )
Fri, Sep 9 PM 
13:10 - 14:50
(19) 13:10-13:35 Using Metadata to Control Content Viewing on Mobile Devices Takeshi Sasaki (NTT EAST), Masahito Kawamori, Katsuhiko Kawazoe (NTT)
(20) 13:35-14:00 The adaptive presentation method for viewing TV programs on mobile handsets Hiroshi Uehara (docomo)
(21) 14:00-14:25 Convergence of Broadcast and Communication utilizing EPG Chiaki Fujino, , (NANO Media)
(22) 14:25-14:50 Data Casting of Printable content embedded in BML Program Tadashi Miyosawa (SEIKO EPSON Corp.), Tatsuro Kadonaga, Yusuke Senzaki (MEGAPORT BROADCASTING INC.)
  14:50-15:00 Break ( 10 min. )
Fri, Sep 9 PM 
15:00 - 15:50
(23) 15:00-15:25 undecided Kiyoyasu Andou, , Joji Urano (NTV)
(24) 15:25-15:50 undecided Keiji Sakaki, Masaru Takechi, Haruo Hoshino, Yoshihiro Fujita (NHK STRL)
  15:50-16:00 Break ( 10 min. )
Fri, Sep 9 PM 
16:00 - 17:40
(25) 16:00-16:25 A study on connectability of multi-hop and multi-cell wireless network Kohta Yokoyama, Masato Saito, Minoru Okada, Heiichi Yamamoto (NAIST)
(26) 16:25-16:50 Throughput Improvement of Stream-type Information Gathering System Yusuke Hirano, Wataru Nagate, Hirotaka Nakano (Osaka Univ.)
(27) 16:50-17:15 A simulator for ubiquitous-environment information-gathering system Wataru Nagate, Yusuke Hirano, Hirotaka Nakano (Osaka Univ)
(28) 17:15-17:40 The GIS stored with barrier and barrier-free information of pedestrians' environment, and the navigation of pedestrians Ikuko Eguchi Yairi, Seiji Igi (NICT)

Announcement for Speakers
General Talk (25)Each speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited Talk (50)Each speech will have 40 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
MoMuC Technical Committee on Mobile Multimedia Communications (MoMuC)   
Contact Address Eiji Kamioka (NII)
TEL 03-4212-2581,FAX 03-3556-1916
E-:i
Hideshi Murai (Ericsson)
TEL 03-3830-2205, FAX 03-3830-2530
E-:deien 


Last modified: 2005-08-23 14:23:09


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 


 
 Go Top  Go Back   Prev MoNA Conf / Next MoNA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan